# SDR COMA9960161

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 601R95201
- Condition: Detached
- Location: Fuselage
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, AFTER NR 1 ENGINE START, COCKPIT FILLED WITH SMOKE.  AIR DUCT BETWEEN LEFT HAND ACM AND HEAT EXCHANGER CAME OFF.  REINSTALLED DUCT.
